JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON GENERIC SUBMANIFOLDS OF MANIFOLDS EQUIPPED WITH A HYPERCOSYMPLECTIC 3-STRUCTURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON GENERIC SUBMANIFOLDS OF MANIFOLDS EQUIPPED WITH A HYPERCOSYMPLECTIC 3-STRUCTURE
Kim Jeong-Sik; Choi Jae-Dong; Tripathi Mukut Mani;
  PDF(new window)
 Abstract
Generic submanifolds of a Riemannian manifold endowed with a hypercosymplectic 3-structure are studied. Integrability conditions for certain distributions on the generic submanifold are discussed. Geometry of leaves of certain distributions are also studied.
 Keywords
almost contact metric 3-structure;hypercosymplectic 3-structure;generic submanifold and geometry of leaves;
 Language
English
 Cited by
1.
On generic submanifolds of manifolds endowed with metric mixed 3-structures, Communications in Contemporary Mathematics, 2016, 18, 06, 1550081  crossref(new windwow)
2.
Statistical Manifolds with almost Quaternionic Structures and Quaternionic Kähler-like Statistical Submersions, Entropy, 2015, 17, 9, 6213  crossref(new windwow)
 References
1.
A. Bejancu, Generic sub manifolds of manifolds with a Sasakian 3-structure, Math. Rep. Toyama Univ. 8 (1986), 75-101

2.
M. Berger, Sur les qroupes d'holonomie homogene des vrietes a connexion affine et des varietes riemannienes, Bull. Soc. Math. France 83 (1955), 279-330

3.
D. E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Math. 509, Springer Verlag, 1976

4.
C. P. Boyer, K. Galicki and B. M. Mann, Quaternionic reduction and Einstein manifolds, Comm. Anal. Geom. 1 (2) (1993), 229-279

5.
S. Ishihara, Quaternion Kahlerian manifolds, J. Differential Geometry 9 (1974), 483-500

6.
T. Kashiwada, A note on a Riemannian space with Sasakian 3-structure, Natural Science Report, Ochanomizu University, 22 (1971), no. 1, 1-2

7.
Y. -M. Song, J. –S. Kim, M. M. Tripathi, On hypersurfaces of manifolds equipped with a hypercosymplectic 3-structure, Commun. Korean Math. Soc. 18 (2003), no. 2, 297-308 crossref(new window)

8.
Y. -Y. Kuo, On almost contact 3-structure, Tohoku Math. J. 22 (1970), 325-332 crossref(new window)

9.
F. Martin Cabrera, Almost hyper-Hermitian structures in bundle space over manifolds with almost contact 3-structure, Czechoslovak Math. J. 48 (123) (1998), no. 3, 545-563 crossref(new window)

10.
K. Yano and M. Kon, Structures on a manifold, World Scientific, 1984